# SDR DALA2025042103097

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 14,643 hours, 1,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3418 SEAT 30AB ESCAPE PATH EMERGENCY LIGHT INOP. CORRECTIVE ACTION: INSTALLED LIGHT ASSY PER A330 AMM 33-52. (6873566)
